# SDR 2DYA20210315000

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,375 hours, 15,953 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036423
- Part serial: 243011
- Condition: Failed
- Part time: 2 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEPARTED FROM SPJC WITH A CREW OF TWO (PILOTS) AND NO PASSENGERS UNDER DAY TIME FLIGHT CONDITIONS. THE FLIGHT CREW REPORTED DURING CLIMB TO FL 380 THEY ENCOUNTERED AN EICAS STATUS MESSAGE CABIN ALT AUTO 2 MESSAGE. THE FLIGHT CREW SELECTED AUTO 1. THEY CONTINUED THE FL 380, WITH FOUR MINUTES OF BEING AT FL 380 THEY WERE ALERTED TO EICAS MESSAGE: CABIN ALTITUDE,  AS WELL AS CABIN ALT DISCREET LIGHT. THE FLIGHT CREW DONNED THEIR O2 MASK AND PERFORMED THE QRH PROCEDURES FOR THE INDICATED WARNING. THE FLIGHT CREW BEGAN AN EMERGENCY DESCENT FOR THE ALERT. ATC WAS NOTIFIED AND THE AIRCRAFT RETURNED TO SPJC TO AN UNEVENTFUL LANDING.
